# SDR DALA2014070603992

- Difficulty date: July 5, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LONGERON 12L AT BS 1437. LONGERON REMOVED, NEW SECTION AND SPLICE WERE DRILLED, ADJUSTED, TREATED, PAINTED, AND INSTALLED IAW  SRM 51-30-2, 51-30-5, 51-10-4, 53-02 FIG. 18 AND 51-10-3 PAR 21 AND 14.
